# SDR WVER2016100400009

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 34,553 hours, 24,733 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: CC670140332
- Condition: Bent
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR PANEL 697BB ON RIGHT OUTBOARD FLAP OUTBOARD HINGE ARM IS BENT.
